MAUDE Adverse Event Report: RESPIRONICS, INC BIPAP A30; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC BIPAP A30; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number BR1111143
Medical Device Problem Codes Degraded (1153); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient has alleged to seeing white residue in the mask.There was no report of patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an issue related to a bipap device's sound abatement foam was alleged.The patient has alleged to seeing white residue in the mask.There was no report of patient harm or injury.The device was returned to the manufacturer's service center for evaluation.No foam particles or degradation was observed.The device's downloaded event log was reviewed.Ventilator inoperative alarm conditions were observed which are included in the voluntary field safety notice / recall notification related to a ventilator inoperative condition occurring in certain bipap, and mechanical ventilator devices.No repairs were performed as the device was scrapped.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.Sections d8, d9, g1, h2, h3, h6, h7 and h8 have been updated to reflect additional information.

Brand Name
BIPAP A30
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7243512041
MDR Report Key15043794
Report Number2518422-2022-62520
Device Sequence Number5060514
Product Code MNS
UDI-Device Identifier00606959039445
UDI-Public00606959039445
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBR1111143
Device Catalogue NumberBR1111143
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1814-2024
Patient Sequence Number1
Patient SexUnknown